MAUDE Adverse Event Report: SURE-T® PARADIGM®; CONTACT DETACH G29 80/10 PCC

SURE-T® PARADIGM®; CONTACT DETACH G29 80/10 PCC
Lot Number 5234890
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported tubing detachment close to quick release when the patient just finished eating and was doing dishes.The site location was at the abdomen and the pump was clipped on the left side on the waist line.Reportedly, it was the second day of infusion being used.The infusions were stored in the conditioned room and the patient was unsure about the stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.
 
Event or Problem Description
On 18-oct-2019: follow up information was submitted because result of complaint investigation of the returned used device (1 set), showed that the tubing was detached from the tubing connector.Based on the result: method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in the united states.The patient reported tubing detachment close to quick release when the patient just finished eating and was doing dishes.The site location was at the right side of the abdomen and the pump was clipped on the left side on the waist line.Reportedly, it was the second day of infusion being used.The infusions were stored in the conditioned room and the patient was unsure about the stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
CONTACT DETACH G29 80/10 PCC
MDR Report Key8300450
Report Number3003442380-2019-00372
Device Sequence Number46910
Product Code FPA
UDI-Device Identifier05705244006034
UDI-Public05705244006034
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/01/2021
Device Lot Number5234890
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2019
Supplement Date Received by Manufacturer01/17/2019
Initial Report FDA Received Date02/03/2019
Supplement Report FDA Received Date10/18/2019
Patient Sequence Number1